BibTeX record: journals/ijbc/LiLLW05

download as .bib file

@article{DBLP:journals/ijbc/LiLLW05,
  author    = {Shaowen Li and
               Xiaofeng Liao and
               Chunguang Li and
               {Kwok-Wo} Wong},
  title     = {Hopf bifurcation of a Two-Neuron Network with Different Discrete Time
               Delays.},
  journal   = {I. J. Bifurcation and Chaos},
  year      = {2005},
  volume    = {15},
  number    = {5},
  pages     = {1589--1601},
  url       = {http://dx.doi.org/10.1142/S0218127405012879},
  doi       = {10.1142/S0218127405012879},
  timestamp = {Wed, 03 Sep 2014 06:53:26 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijbc/LiLLW05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}